# SDR AWXA0000789

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 47,896 hours, 34,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, L-1 DOOR CUTOUT LOWER AFT CORNER HAS SHARP DENT AND POSSIBLE CRACK.  REPAIRED L-1 DOOR DOOR CUTOUT IAW AWA ER 03-5331-08293-DL2.
